Regularity and asymptotic behavior for a damped plate-membrane transmission problem

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2019
Autor:innen
Barraza Martínez, Bienvenido
Hernández Monzón, Jairo
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Journal of Mathematical Analysis and Applications. 2019, 474(2), pp. 1082-1103. ISSN 0022-247X. eISSN 1096-0813. Available under: doi: 10.1016/j.jmaa.2019.02.005
Zusammenfassung

We consider a transmission problem where a structurally damped plate equation is coupled with a damped or undamped wave equation by transmission conditions. We show that exponential stability holds in the damped-damped situation and polynomial stability (but no exponential stability) holds in the damped-undamped case. Additionally, we show that the solutions first defined by the weak formulation, in fact have higher Sobolev space regularity.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Plate–membrane equation, Transmission problem, Asymptotic behavior
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690BARRAZA MARTÍNEZ, Bienvenido, Robert DENK, Jairo HERNÁNDEZ MONZÓN, Felix KAMMERLANDER, Max NENDEL, 2019. Regularity and asymptotic behavior for a damped plate-membrane transmission problem. In: Journal of Mathematical Analysis and Applications. 2019, 474(2), pp. 1082-1103. ISSN 0022-247X. eISSN 1096-0813. Available under: doi: 10.1016/j.jmaa.2019.02.005
BibTex
@article{BarrazaMartinez2019Regul-42932.2,
  year={2019},
  doi={10.1016/j.jmaa.2019.02.005},
  title={Regularity and asymptotic behavior for a damped plate-membrane transmission problem},
  number={2},
  volume={474},
  issn={0022-247X},
  journal={Journal of Mathematical Analysis and Applications},
  pages={1082--1103},
  author={Barraza Martínez, Bienvenido and Denk, Robert and Hernández Monzón, Jairo and Kammerlander, Felix and Nendel, Max}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/42932.2">
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-04-05T08:55:39Z</dc:date>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:creator>Nendel, Max</dc:creator>
    <dc:contributor>Hernández Monzón, Jairo</dc:contributor>
    <dc:creator>Barraza Martínez, Bienvenido</dc:creator>
    <dc:language>eng</dc:language>
    <dcterms:abstract xml:lang="eng">We consider a transmission problem where a structurally damped plate equation is coupled with a damped or undamped wave equation by transmission conditions. We show that exponential stability holds in the damped-damped situation and polynomial stability (but no exponential stability) holds in the damped-undamped case. Additionally, we show that the solutions first defined by the weak formulation, in fact have higher Sobolev space regularity.</dcterms:abstract>
    <dc:contributor>Denk, Robert</dc:contributor>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-04-05T08:55:39Z</dcterms:available>
    <dc:contributor>Barraza Martínez, Bienvenido</dc:contributor>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:creator>Hernández Monzón, Jairo</dc:creator>
    <dc:creator>Kammerlander, Felix</dc:creator>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/42932.2"/>
    <dc:creator>Denk, Robert</dc:creator>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dc:contributor>Kammerlander, Felix</dc:contributor>
    <dcterms:title>Regularity and asymptotic behavior for a damped plate-membrane transmission problem</dcterms:title>
    <dc:rights>terms-of-use</dc:rights>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:contributor>Nendel, Max</dc:contributor>
    <dcterms:issued>2019</dcterms:issued>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Ja
Diese Publikation teilen

Versionsgeschichte

Gerade angezeigt 1 - 2 von 2
VersionDatumZusammenfassung
2*
2019-04-05 08:53:33
2018-07-31 09:27:14
* Ausgewählte Version